EconPapers    
Economics at your fingertips  
 

Comments on "Monetary policy rules and exchange rate flexibility in a simple dynamic general equilibrium model"

Luca Guerrieri

Journal of Macroeconomics, 2004, vol. 26, issue 2, 315-317

Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0164-0704(03)00084-3
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmacro:v:26:y:2004:i:2:p:315-317

Access Statistics for this article

Journal of Macroeconomics is currently edited by Douglas McMillin and Theodore Palivos

More articles in Journal of Macroeconomics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmacro:v:26:y:2004:i:2:p:315-317